Advanced
Please use this identifier to cite or link to this item: https://digital.lib.ueh.edu.vn/handle/UEH/74445
Full metadata record
DC FieldValueLanguage
dc.contributor.authorLe Xuan Truong-
dc.contributor.otherNguyen Duc Trung-
dc.contributor.otherNguyen Ngoc Trong-
dc.contributor.otherTan Duc Do-
dc.date.accessioned2025-03-04T06:13:54Z-
dc.date.available2025-03-04T06:13:54Z-
dc.date.issued2024-
dc.identifier.issn0035-5038 (Print), 1827-3491 (Online)-
dc.identifier.urihttps://digital.lib.ueh.edu.vn/handle/UEH/74445-
dc.description.abstractWe establish the unique existence of a strong solution to a Dirichlet problem involving a second-order elliptic operator in Hardy spaces. The strong solution also enjoys a regularity estimate in Hardy quasi-norms up to the second-order derivatives.en
dc.language.isoeng-
dc.publisherSpringer-
dc.relation.ispartofRICERCHE DI MATEMATICA-
dc.relation.ispartofseriesVol. 73, Issue 5-
dc.rightsSpringer Nature-
dc.subjectElliptic equationen
dc.subjectHessian estimatesen
dc.subjectStrong solutionsen
dc.subjectHardy spacesen
dc.titleGlobal Hessian estimate for second-order elliptic equation in Hardy spacesen
dc.typeJournal Articleen
dc.identifier.doihttps://doi.org/10.1007/s11587-024-00888-z-
ueh.JournalRankingScopus; ISI-
item.fulltextOnly abstracts-
item.languageiso639-1en-
item.openairetypeJournal Article-
item.openairecristypehttp://purl.org/coar/resource_type/c_18cf-
item.grantfulltextnone-
item.cerifentitytypePublications-
Appears in Collections:INTERNATIONAL PUBLICATIONS
Show simple item record

Google ScholarTM

Check

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.